Comments on "Simple chaotic flows with a line equilibrium" [Chaos, solitons & fractals 57 (2013) 79-84]


KOCAMAZ U. E. , UYAROĞLU Y.

CHAOS SOLITONS & FRACTALS, vol.77, pp.340, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 77
  • Publication Date: 2015
  • Doi Number: 10.1016/j.chaos.2015.05.006
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.340

Abstract

In the above paper, the authors proposed a search algorithm for finding simple chaotic systems with quadratic nonlinearities which have the unusual feature of having a line equilibrium and introduced nine novel chaotic flows. However, the equations of 4th-9th chaotic flows were incorrectly given. In this letter, the correct equations are presented for the future usage of these line equilibrium chaotic flows. (C) 2015 Elsevier Ltd. All rights reserved.